MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2R - 10MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2R - 10MM
Model Number 02.12.E0210FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 august 2025: gmk-sphere 02.12.E0210fr gmk-sphere tibial insert e-cross - flex 2r - 10mm (k202022) lot 2405540: (b)(4) items manufactured and released on 13-mar-2024.Expiration date: 25-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.15.E029 moto patella e-cross ø29 (k213071) lot 2344514: (b)(4) items manufactured and released on 05-feb-2024.Expiration date: 16-jan-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.Patellar implant was also revised due to generic pain and instability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a patella tendon rupture and the cause is unknown.The surgeon preformed a poly tendon repair and revised the poly.The surgery was completed successfully.On (b)(6) 2025, the patient came in reporting patella pain and instability, and the cause is unknown.The surgeon revised the medacta patella with a competitor patella and upsized the poly (from 10 to 12 mm) to address the instability.The surgery was completed successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 2R - 10MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22902792
Report Number3005180920-2025-00818
Device Sequence Number20837610
Product Code JWH
UDI-Device Identifier07630971261280
UDI-Public07630971261280
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0210FR
Device Lot Number2405540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite